Publications [#243753] of Jianfeng Lu

Papers Published
  1. Lu, J; Yang, X, Frozen gaussian approximation for general linear strictly hyperbolic systems: Formulation and eulerian methods, Multiscale Modeling & Simulation, vol. 10 no. 2 (2012), pp. 451-472 [doi] .

    Abstract:
    The frozen Gaussian approximation, proposed in [J. Lu and X. Yang, Commun. Math. Sci., 9 (2011), pp. 663-683], is an efficient computational tool for high frequency wave propagation. We continue in this paper the development of frozen Gaussian approximation. The frozen Gaussian approximation is extended to general linear strictly hyperbolic systems. Eulerian methods based on frozen Gaussian approximation are developed to overcome the divergence problem of Lagrangian methods. The proposed Eulerian methods can also be used for the Herman-Kluk propagator in quantum mechanics. Numerical examples verify the performance of the proposed methods. © 2012 Society for Industrial and Applied Mathematics.